MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC3131C223TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft was implanted in the endovascular treatment of a aortic intramural hematoma (imh).It was reported that on the date of the ct, just under a year post the index procedure, a type ia endoleak was observed with aortic dilation.It was noted there was 25mm of proximal seal zone available to extend coverage to the left common carotid.Intervention was performed on the same date, and a vnmf 37x37x174mm stent graft was implanted as treatment in a good proximal position to the left common carotid artery.Final angiogram showed the endoleak had resolved.As per the physician the cause of the event was anatomy and noted there to be significant aortic remodeling.No additional clinical sequelae were provided and the patient is fine.
 
Additional Manufacturer Narrative
Conclusion: the reported endoleak event could not be assessed on the films provided.The cause of the event could not be fully determined.Lack of post-implant ct¿s or angiograms showing the endoleak or anatomical remodelling were not provided.Although a type ia endoleak cannot be ruled out, analysis of the returned films did not reveal any obvious anatomical anomalies that may have led to the reported type ia endoleak.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10173299
Report Number9612164-2020-02266
Device Sequence Number17037307
Product Code MIH
UDI-Device Identifier00763000100995
UDI-Public00763000100995
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2021
Device Model NumberVNMC3131C223TU
Device Catalogue NumberVNMC3131C223TU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Initial Date Received by Manufacturer 06/07/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR